Skip to content
Post-Nap Nausea
avatar
Zakarii posted:
Lately I've been taking naps in the afternoon, and when I wake up I experience severe nausea and soarness. The nausea consists of a very sick feeling stomach and a headache. The soarness is generally all over the body. I don't get like this when i wake up in the morning, only after 30 minute to 2 hour naps. a.) What's wrong with me? b.) Any tips on curing it? Thanks for your time ^__^
Reply
 
avatar
Byroney_WebMD_Staff responded:
Dear Zkarii,

I am sorry to hear of your symptoms. Have you tried running them by your doctor?

In the meantime, you may want to use the Symptom Checker to give you some ideas of what to talk with your doctor about.

Best wishes,

Byroney


Helpful Tips

take meds at some time, don't eat after 7
I meant the longer reply posted a few minutes ago to to go to donnajune2000 More
Was this Helpful?
5 of 5 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Sleep Disorders Center